PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2011 | 96 | 1 | 35-50
Tytuł artykułu

Existence of infinite-dimensional Lie algebra for a unitary group on a Hilbert space and related aspects

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We show that for any strongly closed subgroup of a unitary group of a finite von Neumann algebra, there exists a canonical Lie algebra which is complete with respect to the strong resolvent topology. Our analysis is based on the comparison between measure topology induced by the tracial state and the strong resolvent topology we define on the particular space of closed operators on the Hilbert space. This is an expository article of the paper by both authors in Hokkaido Math. J. 41 (2012), 31-99, with some open problems.
Słowa kluczowe
Twórcy
autor
  • University of Copenhagen, Denmark, Research Institute for Mathematical Sciences, Kyoto University, Kyoto, 606-8502, Japan
  • Mathematisches Institut, Universität Leipzig, Johannisgasse 26, 04103 Leipzig, Germany, Department of Mathematics, Hokkaido University, Kita 10, Nishi 8, Kita-ku, Sapporo, 060-0810, Japan
Bibliografia
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_4064-bc96-0-2
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.